# SDR ASOA05148

- Difficulty date: February 21, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198067
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4418 - DURING A GROUND INSPECTION IN ATL, THE BOTTOM STEP ON THE PASSENGER DOOR WAS FOUND BROKEN.  MAINTENANCE REMOVED AND REPLACED THE BOTTOM STEP ON THE PASSENGER DOOR.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
